JournalszaaVol. 13, No. 1pp. 111–136

Tangential Carathéodory-Fejer Interpolation for Stieltjes Functions at Real Points

  • Vladimir Bolotnikov

    College of William and Mary, Williamsburg, USA
Tangential Carathéodory-Fejer Interpolation for Stieltjes Functions at Real Points cover
Download PDF

Abstract

In this paper we consider a generalization of the classical interpolation problem in a special class of analytic matrix-valued functions. The method used to solve this problem is that of the fundamental matrix inequality, suitably adapted to the present situation.

Cite this article

Vladimir Bolotnikov, Tangential Carathéodory-Fejer Interpolation for Stieltjes Functions at Real Points. Z. Anal. Anwend. 13 (1994), no. 1, pp. 111–136

DOI 10.4171/ZAA/521